RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 9, Page 1730 (Mi de3190)  

Letter to the editor

Letter to the editors: “A mathematical treatment of a certain problem of a longitudinal shock along a relaxing rod” (Differencial'nye Uravnenija 12 (1976), no. 4, 668–685)

S. I. Gaiduk


Full text: PDF file (121 kB)

Bibliographic databases:

Citation: S. I. Gaiduk, “Letter to the editors: “A mathematical treatment of a certain problem of a longitudinal shock along a relaxing rod” (Differencial'nye Uravnenija 12 (1976), no. 4, 668–685)”, Differ. Uravn., 13:9 (1977), 1730

Citation in format AMSBIB
\Bibitem{Gai77}
\by S.~I.~Gaiduk
\paper Letter to the editors: ``A mathematical treatment of a certain problem of a longitudinal shock along a relaxing rod'' (Differencial'nye Uravnenija \textbf{12} (1976), no.~4, 668--685)
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 9
\pages 1730
\mathnet{http://mi.mathnet.ru/de3190}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=489191}
\zmath{https://zbmath.org/?q=an:0382.73046}


Linking options:
  • http://mi.mathnet.ru/eng/de3190
  • http://mi.mathnet.ru/eng/de/v13/i9/p1730

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Number of views:
    This page:41
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019